Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Care Ibuprofen 200mg 24 Tablets
  • Care Ibuprofen 200mg 24 Tablets
Care Ibuprofen 200mg 24 Tablets_30

Care Ibuprofen 200mg 24 Tablets

Availability: Out of stock

£1.16

This item is out of stock. Sign up to be notified when it comes back in.

out of stock
Product Notice
To Purchase this product, you will need to answer a medical questionnaire after you select 'add to basket'
Limited to 3 per order
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy
  • • Effective pain relief for all types of symptoms including rheumatic and muscular pain
  • • Belongs to a group of medicines called non-steroidal anti-inflammatory drugs (NSAIDs)
  • • Can relieve moderate pain of sprains and strains as well as backache
  • • Effective against aches and pains (including headaches), swelling and can also reduce fever
  • • Active Ingredients: Ibuprofen and Phenylephrine Hydrochloride
  • • You will be asked to answer some medical questions before purchase, to check if your condition is suitable for this medicine

Care Ibuprofen 200mg 24 Tablets

£1.16

What is Ibuprofen and when is it used?

Ibuprofen is an anti-inflammatory painkiller. It can be used to ease mild to moderate pain such as toothache, migraine and period pain. It can also control a high temperature (fever).

The other uses for this treatment can be to ease pain and inflammation and swelling caused by sprains and strains such as sports injuries.

How will it treat my symptoms

Ibuprofen is a type of medicine called a non-steroidal anti-inflammatory drug (NSAID). It works by blocking the action of the enzyme in the body called cyclo-oxygenase (COX).

Ibuprofen will help relieve pain and inflammation after a single dose, but its anti-inflammatory effect builds up over a few weeks of taking it regularly.

Can I buy Ibuprofen Over the Counter?

You can buy certain pack sizes and doses over the counter in the UK. You don’t need a prescription to buy this dose, but a pharmacist will need to ensure the treatment is suitable and safe for you.

Can you take Paracetamol with Ibuprofen?

Yes, as an adult over 16 years of age. It is safe to take paracetamol and ibuprofen together as there are no known harmful interactions between these medicines.

You can take these medicines both at the same time or spaced apart. Ibuprofen is best taken with food or on a full stomach. Always take medicine as directed by your doctor.

Does Ibuprofen cause any side effects?

Like any other medicines, this treatment can cause side effects, although not everybody gets them. If you experience any of the following side effects, contact your doctor straight away.

  • Upset stomach, mild heartburn, nausea or vomiting
  • Bloating, gas, diarrhoea, constipation
  • Dizziness, headache, nervousness
  • Mild mitching or a rash
  • Ringing in your ears

Can I get addicted to this medicine?

Currently, the information about ibuprofen addiction is minimal since the drug is non-addictive and not habit forming.

It is possible to develop a dependency on this treatment, and if the drug is being used without a medical need, there may be psychological issues involved that need to be professionally addressed.

What is the recommended dosage of this treatment?

Take these tablets during or after meals. Adults and children 12 years and over:

  • Take one or two tablets every six to eight hours
  • Do not take more than 6 tablets in any 24-hour period
  • Do not exceed the stated dose

How should I store these tablets?

Keep out of the sight and reach of children. Do not store above 25 degrees.

Why do I need to fill in an online questionnaire to buy this product?

Some over the counter medicines are only allowed to be sold under the supervision of a pharmacist. Ibuprofen is one of these medicines.

Just like when you buy this medicine in a high street or local pharmacy, the pharmacist will need to ask you a few questions. This is a legal requirement for selling this type of medicine.

You may not always realise when your local pharmacist asks you the required questions, as this can sometimes be done subtly. When sold online, we need to make sure our pharmacists have all the information they need to ensure this treatment is right for you.

To buy this treatment, simply fill in the short questionnaire and add the product to cart. Then proceed to checkout.

Each sugar coated tablet contains 2mg of Ibuprofen. Contains Sucrose The sodium content of each tablet is .26mg.

Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

Getting a headache or a migraine is one of the most uncomfortable feelings you can have, and potentially one of the most painful as well. There is a wide range of treatments out there that say that they help clear headaches and migraines but which ones are the most suitable?

Sometimes when you take painkillers you find that although they make your headache, backache, or whatever your aches and pains you’re trying to treat a bit better, they don’t quite do the job.

This is when you might consider picking up another painkiller to try to kick that pain to the curb. But how do you know if this is safe? Can you take more than one painkiller at once?

If you’ve ever looked into your medicine cabinet and asked yourself one of these questions then you’ve come to the right place.

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Pain Relief Care